# SDR CALA2019121602215

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 102,672 hours, 21,898 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305027
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION CONTROL EICAS MESSAGE CABIN ALTITUDE SHOWN. CABIN ALT &AMP; CABIN ALTITUDE LIGHTS ON. COULD NOT CONTROL THE CABIN PRESSURE IN THE MANUAL MODE (DESCRIBE CAUSE OF DEPRESSURIZATION , IF KNOWN) TALKED TO THE CREW AFTER LANDING AND THEY TRIED BOTH AUTO 1 AND AUTO 2 WITH NO HELP FOR CONTROLLING CABIN ALTITUDE. THEY DIDNT T RY MANUAL MODE. DID NOTICE THE CABIN PRESS SELECTOR PANEL RATE W AS ALL OVER THE PLACE IN THE GATE. BITE CHECKED BOTH CPC''S AND N O FAULTS NOTED ON BOTH. SUSPECT CABIN PRESS SEL PANEL. REPLACED CABIN PRESSURE SELECTOR REF. 21-31-01. PERFORMED CPC #1 AND #2 BITE, NO FAULTS DETECTED, REF. AMM 21-31-00-705-085. PER FORMED CABIN PRESSURE MANUAL CONTROL TEST, NO FAULTS, REF. AMM 2 1-31-00-715-001. PERFORMED CABIN ALTITUDE FAILURE INDICATION TES T, REF. D(1)-(5), NO FAULTS, REF. AMM 21-31-00-735-023 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1308497  SN OFF 0863 PANEL, PRES, CT  OFF 99-2131-9-0005 0863 ON 99-2131-9-0005 0197
